# SDR SWIA20250515001

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 36,994 hours, 24,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF J616 FOUND CRACK IN THE RH WHEEL BAY ON THE PRESSURE BULKHEAD PANEL WHERE THE PLUG AND JACK CONNECT TOGETHER.  (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
